Tokyo Journal of Mathematics

On the Number of Apparent Singularities of a Linear Differential Equation

Makoto OHTSUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 23-29.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215031

Digital Object Identifier
doi:10.3836/tjm/1270215031

Mathematical Reviews number (MathSciNet)
MR670901

Zentralblatt MATH identifier
0525.30033

Citation

OHTSUKI, Makoto. On the Number of Apparent Singularities of a Linear Differential Equation. Tokyo J. Math. 05 (1982), no. 1, 23--29. doi:10.3836/tjm/1270215031. https://projecteuclid.org/euclid.tjm/1270215031


Export citation